MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI IMMUNOASSAY SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI IMMUNOASSAY SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number IMMULITE 2000 XPI
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant calcitonin (cal) results that were obtained on one patient sample using two different instruments of immulite 2000 xpi.A siemens customer service engineer went on site and performed the following: sample probe alignment, reagent probe alignment, drd alignment, priming verification of water and substrate pump dispensing, verification of tube lifter alignment, centrifuge speed adjustment, verification of vacuum pump aspiration, and verification of probe dispensing were performed.It was identified that the inside of the reagent probe was wet.It was found that the probe alignment in relation to the blind hole was incorrect, causing water to reach the washing station and wet the probe.The water balance connector had poor contact and was causing reading errors.This was repaired.The scale calibration, water filter replacement, and functional tests were performed, with acceptable results.Siemens continues to investigate.
 
Event or Problem Description
An outside of the united states (ous) customer contacted siemens customer care center to report discordant calcitonin (cal) results that were obtained on one patient sample using two different instruments of immulite 2000 xpi.The repeat testing was considered correct.The initial result was reported to physician.It is unknown if the physician questioned the result.There are no known reports of patient intervention or adverse health consequences due to this discordant results.

Brand Name
IMMULITE 2000 XPI IMMUNOASSAY SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
bernd schick
emil-von-behring- str. 76
marburg 35041
GM   35041
91734802864
MDR Report Key25111845
Report Number2247117-2026-00004
Device Sequence Number21419341
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale